# SDR DALA2022052403556

- Difficulty date: May 23, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767
- Aircraft serial: 29712
- Aircraft time: 83,642 hours, 15,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 FOUND EMER FLOOR LIGHT 20AB-32AB INOP. CORRECTIVE ACTION: R/R EMER LIGHT BATTERY PACK AT 31AB IAW B767 AMM 33-51. OPS CHECKS GOOD. (8647521)
